# SDR 20060023

- Difficulty date: October 19, 2006
- Submitted: November 3, 2006
- Operation: Air carrier
- Aircraft: N822MD
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000043
- Aircraft time: 5,575 hours, 3,761 cycles
- Engine: Ge CF348E5
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE INSPECTION A CRACK WAS FOUND ON THE RT VERTICAL STABILIZER SKIN. THE CRACK IS 7.5 INCH LONG AND IS 4.5 INCH FROM THE REAR SPAR RIVET LINE.
